# SDR DALA2023051203745

- Difficulty date: May 1, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 62,517 hours, 44,121 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STR 27L AND 28L END CLIPS CORRODED AT STA 1053. SUMMARY SEE NRC 077-0001:0514-2001/006 00369: REPLACED END CLIPS AT STR 27L AND 28L STA 1053 PER B717 SRM 51-40-02. (LP #2746150)
